# SDR DALA2020021421157

- Difficulty date: February 11, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 59,863 hours, 19,625 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bypass Valve
- Condition: Leaking
- Location: Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 5811 -FUME- A OILY DIRTY SOCK ODOR WAS REPORTED IN THE COCKPIT AND CABIN, O2 MASKS WERE DONNED. CORRECTIVE ACTION: FOUND SLAT BYPASS VALVE LEAKING INTO (L) PACK BAY, SECURED LINE, CLEANED PACK BAY OP CHECKS NORMAL. C/W REMOVAL OF OIL CONTAMINATION IN A/C SYSTEM PER B757 AMM 21-00 AND REPLACED RECIRC FILTERS. NO ODOR PRESENT.
